# SDR R61A201602110169

- Difficulty date: February 11, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N126HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000204
- Aircraft time: 21,179 hours, 16,876 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, RT SEAT TRACK 10.748 AT FRAME 84 IS CORRODED.  MAINTENANCE PERFORMED PERMANENT REPAIR OF RT SEAT TRACK 10.748 AT FRAME 84 IAW SPLICE REPAIR ETD 2016-170-015037, ETD 2014 -170-061394.
